# SDR HNAA9900159

- Difficulty date: November 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984HA
- Make and model: Dhav DHC8102
- Aircraft serial: 377
- System (JASC): 3350 · Emergency Lighting
- Condition: Unknown
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INTERIOR EMERGENCY LIGHTS INTERMITTENT.  REPLACED EMERGENCY LIGHTS BATTERIES, POSITION 5/6 (PS3 AND PS4).  OPS. CHECK GOOD.
